I received the Essure procedure in 2010. Since then I have gained weight and am unable to lose it. No matter what I eat or how long and hard I excercise it wont come off. I even went to a weight doctor and received the Lypotropic and B-12 shot Nothing came off. The doctor also tried me on diet pills. Not a single pound! My heart pounds and feels like it is going to beat right of my chest at times. I now have to take Metaprolol to have it beat somwhat regular. It has extra beats several times a day. I now have to see a cardiologist. I am always extreamly tired. It is like I have no enegy to do anything. I have to make myself do things. I have never been a lazy person!! I always feel so tired. My joints hurt at times. As if I am coming down with the flu. My lower back and upper shoulders ache. I have been to several doctors thinking that it is my thyoid. All test come back normal. I even went to an endroconologist. I cant think at times. It is like I have a fuzz in my brain. Even when I go to say something. I know what I want to say, but the words wont connect from my brain to my mouth. I get dizzy. Remembering things is harder now since the procedure. Forgefull and cant concntrat. I get these tiny bumbs all over my body. Mainly on my legs where I shave. Bumps like tiny ant bites. Sometimes they get really red and swell up to about an inch or two in diamater and run fever. I shave my bikini line duing swim suit season ad 4 times I got a bump that had to lanced open and packed. Nothing ever came to a head. It would just feel like a bb under my skin and run fever. I continuously keep fever blisters either on my lip or inside my nose. I take the herble suppliment L-lysen to keep them from coming back. My periods are heavy. I have never had heavy periods or cramping. Now I have to buy super tampons and change them every few hours. Now I cramp. All of this started right after Essure.
ONE UNHAPPY, TIRED CUSTOMER!!